Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 5, 2015, 10:07 PM EDT for Gwinnett County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2015, 10:07 PM EDT (02:07 UTC)
- Expired
- Aug 5, 2015, 10:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
182
WWUS82 KFFC 060207
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT WED AUG 5 2015
GAZ034-060230-
GWINNETT GA-
1007 PM EDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 1030 PM EDT...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...LOGANVILLE...AUBURN...DACULA...GRAYSON
AND HARBIN.
LAT...LON 3400 8387 3398 8383 3397 8383 3395 8381
3394 8381 3393 8380 3382 8393 3384 8409
3402 8409 3404 8385
TIME...MOT...LOC 0206Z 269DEG 30KT 3393 8400
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 5, 9:09 PM EDT, 58 minutes earlier.
Area forecast discussion, Aug 5, 9:09 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 909 PM EDT WED AUG 5 2015 .UPDATE... MOST OF THE SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ACROSS N GA OVERNIGHT AND THIS IS WHERE THE HIGHEST POPS WILL CONTINUE AND MAY NOT BE HIGH ENOUGH. STILL EXPECTING A DOWN TICK IN THE ACTIVITY BUT THAT COULD BE SHORT-LIVED AS WELL WITH SHOWERS/STORMS OVER NW AL. THE SITUATION WILL CONTINUED TO BE MONITORED. FORECAST LOW TEMPERATURES RUNNING NEAR OR SLIGHTLY ABOVE NORMAL. && .PREV DISCUSSION... /ISSUED 710 PM EDT WED AUG 5 2015/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SEEING SLIGHTLY BETTER CONVECTIVE COVERAGE THIS AFTERNOON. STILL MAINLY ISOLATED...BUT SHOULD BECOME MORE SCATTERED BY LATE AFTERNOON BEFORE DIMINISHING SLIGHTLY THROUGH THE EVENING. APPROACHING SHORT WAVE WILL SPREAD INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS INTO NORTHWEST GEORGIA BY AROUND DAYBREAK. LIKELY POPS ACROSS THE NORTHERN HALF OF THE FORECAST AREA TOMORROW WHERE BEST UPPER DYNAMICS AND LOWER-LEVEL CONVERGENCE ARE CONCENTRATED. INSTABILITY AND DYNAMICS...ALTHOUGH NOT EXTREME...DO APPEAR TO BE SUFFICIENT FOR A FEW STRONG TO SEVERE THUNDERSTORMS BY LATE MORNING THROUGH THE AFTERNOON. MAIN SHORT WAVE PUSHING PAST THE REGION BY THURSDAY EVENING WITH DECREASING POPS...HOWEVER AMPLE MOISTURE AND NORTHWEST UPPER FLOW SHOULD KEEP CHANCE POPS IN THE FORECAST THROUGH THURSDAY NIGHT. WITH PLENTY OF CLOUD COVER AND PRECIPITATION ACROSS THE REGION...HIGH TEMPERATURES WILL BE NOTICEABLY MILDER THURSDAY. 20 LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES PLANNED TO THE LONG TERM. BOTH GFS/ECMWF IN AGREEMENT WITH BUILDING THE H5 RIDGE BUILDING OVER THE CENTRAL/WESTERN U.S. AND A TROUGH OVER THE EASTERN U.S. THIS WILL PUT THE CWA IN A MORE ACTIVE FLOW KEEPING THE RISK OF SHOWERS/TSTORMS THROUGH THE LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 PREVIOUS DISCUSSION.../ISSUED 309 AM EDT WED AUG 5 2015/ LONG TERM PERIOD BEGINS AS AN ACTIVE PERIOD AS WE WILL BE IN THE MIDST OF A POTENTIAL SQUALL LINE PASSAGE WITH STRONG SHORTWAVE TRAVERSING THE AREA THROUGH 06Z FRIDAY. AS ALREADY MENTIONED...SHEAR AND INSTABILITY VALUES ARE MARGINAL AND THIS TREND CONTINUES INTO THE OVERNIGHT PERIOD. DESPITE THIS...STILL THINK THERE WILL BE AN ORGANIZED LINE OF STORMS ONGOING THROUGH THU NIGHT CAPABLE OF PRODUCING ISOLATED SEVERE STORMS WITH DAMAGING WINDS THE PRIMARY CONCERN. DESPITE SHORTWAVE MOVING THROUGH...THERE WILL NOT BE MUCH REPRIEVE AS NW FLOW ALOFT ENTRENCHES ITSELF ALLOWING FOR A SERIES OF ADDITIONAL WAVES TO MOVE THROUGH. WHAT WILL BE ON THE DECREASE IS AVAILABLE MOISTURE AS EXTREME NORTH GA WILL ONLY SEE PRECIPITABLE WATER VALUES AROUND 1.30 INCHES. MOIST ENVIRONMENT CONTINUES FOR SOUTHERN SECTIONS AND WILL SEE HIGHEST POPS THERE IN THE LOW END LIKELY CATEGORY. GIVEN SHORTWAVE ENERGY TO MOVE THROUGH FROM THE NORTH HOWEVER...FEEL ALL AREAS WILL SEE AT LEAST SCATTERED COVERAGE DESPITE THE DISPARITY IN AVAILABLE MOISTURE. SAME SETUP FOR SATURDAY AND SUNDAY WITH NORTHWEST FLOW ALOFT AND MOST AVAILABLE MOISTURE FOR SOUTHERN SECTIONS. OVERALL MOISTURE HOWEVER WILL BE ON THE DECREASE AND THIS WILL LIMIT POPS TO THE SCATTERED RANGE FOR ALL AREAS. WILL SEE YET ANOTHER POTENTIAL FRONTAL NEXT WEEK WITH SHOWER AND THUNDERSTORM CHANCES INCREASING AHEAD OF THE FRONT ON MONDAY AND ESPECIALLY ON TUESDAY. COULD BE LOOKING AT LEAST LIKELY POPS ON ONE OR BOTH OF THESE DAYS BUT WILL LIMIT TO HIGH END CHANCE FOR NOW BEING THIS FAR OUT. DEESE AVIATION... 00Z UPDATE... MAINLY VFR CONDITIONS EXPECTED. EVENING STORMS EXPECTED TO DIMINISH FOR THE TAF SITES BUT NOT AS MUCH FOR N GA. PATCHY IFR- MVFR VISIBILITIES POSSIBLE ABOUT 06Z-13Z. SOME MVFR CEILINGS ACROSS PORTIONS OF WEST GA ALSO POSSIBLE INCLUDING THE CSG TAF ABOUT 09Z-15Z. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THURSDAY...MOST SO IN THE AFTERNOON/EVENING WITH A COUPLE OF WAVES POSSIBLE. SURFACE WINDS FAVORING SSW BECOMING LIGHT WSW OR CALM TONIGHT INCREASING TO SW AROUND 10 KTS THURSDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH THROUGH TONIGHT. LOW TO MEDIUM THURSDAY. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 89 73 90 / 30 60 60 40 ATLANTA 73 87 73 88 / 30 70 60 40 BLAIRSVILLE 69 82 69 84 / 40 70 70 40 CARTERSVILLE 73 86 72 88 / 40 70 60 40 COLUMBUS 74 90 75 91 / 30 50 50 40 GAINESVILLE 73 86 72 88 / 40 70 60 40 MACON 73 90 75 91 / 30 50 50 50 ROME 73 86 72 88 / 50 70 60 40 PEACHTREE CITY 72 88 73 89 / 30 60 50 40 VIDALIA 75 92 75 90 / 40 40 30 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....39 AVIATION...BDL
Hazardous weather outlook, Aug 5, 8:16 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 816 PM EDT WED AUG 5 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 816 PM EDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ...ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS ARE GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS. A SERIES OF DISTURBANCES WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED... AN ISOLATED STRONG TO SEVERE STORM CANNOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE AREA THURSDAY AND THURSDAY NIGHT... RESULTING IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... ISOLATED SEVERE STORMS ARE POSSIBLE ON THURSDAY... WITH DAMAGING WIND GUSTS DURING THE AFTERNOON AND EVENING HOURS POSSIBLE. ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 5, 4:42 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT WED AUG 5 2015
GAZ074-076-052130-
WASHINGTON GA-JEFFERSON GA-
442 PM EDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 530 PM EDT...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DAVISBORO...OR 11 MILES EAST OF
SANDERSVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDERSVILLE...
LOUISVILLE...WRENS...DAVISBORO...STAPLETON...BARTOW...
AVERA...RIDDLEVILLE...STELLAVILLE...STAPLETONS CROSSROADS...DOWNS...
MOXLEY...GRANGE AND MATTHEWS.
LAT...LON 3315 8227 3307 8229 3294 8227 3289 8229
3286 8276 3301 8283 3312 8264 3312 8258
3316 8257 3316 8258 3331 8234 3329 8230
3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 2041Z 243DEG 19KT 3304 8262Special weather statement, Aug 5, 4:52 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT WED AUG 5 2015
GAZ056-068-070-052115-
SPALDING GA-PIKE GA-LAMAR GA-
452 PM EDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SPALDING...
NORTHEASTERN PIKE AND NORTHWESTERN LAMAR COUNTIES UNTIL 515 PM EDT...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WILLIAMSON TO NEAR
ZEBULON...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...ZEBULON...MILNER...WILLIAMSON...ORCHARD HILL...
MEANSVILLE...EAST GRIFFIN...ZETELLA...VAUGHN...ROVER AND EXPERIMENT.
LAT...LON 3326 8443 3329 8442 3326 8423 3308 8417
3304 8431 3326 8447
TIME...MOT...LOC 2052Z 295DEG 12KT 3322 8438 3311 8428Special weather statement, Aug 5, 7:14 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED AUG 5 2015
GAZ019-020-030-052345-
BARTOW GA-POLK GA-FLOYD GA-
714 PM EDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR BARTOW...POLK AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 745 PM EDT...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CASSVILLE TO NEAR
CEDARTOWN...AND MOVING EAST AT 20 MPH.
HAZARD...HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...CARTERSVILLE...CEDARTOWN...ADAIRSVILLE...ROCKMART...
EUHARLEE...ARAGON...WHITE...KINGSTON...BRASWELL...TAYLORSVILLE...
CASSVILLE...ESOM HILL...PINE LOG...VAN WERT...STILESBORO...SENEY...
FISH CREEK...ANTIOCH AND LINDALE.
LAT...LON 3436 8497 3435 8465 3435 8464 3408 8488
3408 8492 3399 8496 3395 8500 3395 8505
3391 8505 3390 8513 3395 8540 3399 8540
TIME...MOT...LOC 2313Z 257DEG 19KT 3430 8488 3401 8529Special weather statement, Aug 5, 10:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT WED AUG 5 2015
GAZ034-060230-
GWINNETT GA-
1007 PM EDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 1030 PM EDT...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...LOGANVILLE...AUBURN...DACULA...GRAYSON
AND HARBIN.
LAT...LON 3400 8387 3398 8383 3397 8383 3395 8381
3394 8381 3393 8380 3382 8393 3384 8409
3402 8409 3404 8385
TIME...MOT...LOC 0206Z 269DEG 30KT 3393 8400The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:51 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 24 min |
| Aug 6, 7:50 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 25 min |
| Aug 6, 8:55 AM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Aug 6, 1:43 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 6, 1:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 31 min |
| Aug 6, 2:07 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 34 min |
| Aug 6, 2:28 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Aug 6, 2:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Aug 6, 2:50 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more | 40 min |
| Aug 6, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Aug 6, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | FFC | Spalding | 45 min |
| Aug 6, 3:04 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 29 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Aug 6, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more | 66 min |
| Aug 6, 3:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 6, 3:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Oconee, Oglethorpe | 52 min |
| Aug 6, 3:40 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 62 min |
| Aug 6, 3:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 6, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more | 42 min |
| Aug 6, 4:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 6, 4:04 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Aug 6, 4:07 PM EDT | Special Weather Statement | FFC | Monroe | 23 min |
| Aug 6, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro, Warren | 29 min |
| Aug 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 34 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs | 32 min |
| Aug 6, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 38 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | FFC | Jefferson | 18 min |
| Aug 6, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 41 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Aug 6, 4:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 47 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 48 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Aug 6, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 31 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 6, 6:01 PM EDT | Special Weather Statement | FFC | Candler | 29 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Aug 6, 6:42 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 6, 7:12 PM EDT | Special Weather Statement | FFC | Marion | 48 min |
| Aug 6, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 30 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Aug 6, 7:43 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 47 min |
| Aug 6, 7:55 PM EDT | Special Weather Statement | FFC | Heard | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.